# SDR MASA2011050302591

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 21,929 hours, 15,321 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: Hi Pressure Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HI PRESS AIR CONNECT DOOR HAS A CREASE.  R2 DOOR.
